MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE

FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 030-0028-08
Medical Device Problem Codes Computer Software Problem (1112); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: biomed reported: "pump shut down and started alarming (red lights and audible alarm) while being programmed.Battery fully charged, disconnected from power source, cannot shut down, still alarming.Staff attempted to clean screen with alcohol without resolution.Pump currently in mb7-588 because it is still alarming! no patient harm noted" pump serial number: (b)(6) was running on sw ver 5.10.A preliminary review identified the following issue: pump ceases operation due to sw error an active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
Fresenius kabi lvp numeric input screens use shared code to enforce precision and value limits for parameters, with different numeric policies governing ranges of values.When input values exceed the allowed significant digits, the code attempts to truncate decimals (even if none exist) leading to incorrect formatting.This flaw causes the system to generate values with excessive decimal places, violating the permitted decimal length and triggering uncaught exceptions that crash the program.The issue is illustrated with examples where input strings like "0020" and "00060" are mishandled due to faulty assumptions in the truncation logic.The root cause is the code's assumption that excess significant digits always imply a decimal component that can be truncated, which is not always true.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key23687013
Report Number3014732157-2025-01333
Device Sequence Number5854831
Product Code PHC
UDI-Device Identifier00811505030467
UDI-Public00811505030467
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number030-0028-08
Device Catalogue NumberLVP-SW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3014732157-11/18/2025-00
Patient Sequence Number1
Patient SexUnknown